Couldn't find what you looking for?

TRY OUR SEARCH!

I have not ovulated for the past 5 months due to LPD (They have been using Prometrium to induce my period). This is the first month that I have used Clomid. 50 mg days 5 - 9. I'm now at day 14 of my cycle. Since yesterday I have started having very tender breasts and cramping (which never happens) while all of my ovulation prediction kits have said that I am NOT ovulation. (Since I am totally stressing myself out I have been taking a OPK every day.....a week ago a very faint line showed up and now when I should be ovulating...NO line is showing up at all). Could my cramping and tender breasts be side effects of the Clomid? Could these be signs that I am ovulating despite the fact that my tests came back negative? I am starting to get very discouraged. I am only 27 and have already had one child. I don't know why this would happen now. :-(

Loading...

side effects of clomid are

mood issues
multiple pregnancy
hot flashes
ovarian enlargement
hostile mucous

Hope this helps
Portia
Reply

Loading...